# SDR 9JLA2022071937566

- Difficulty date: July 11, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N555CK
- Make and model: Lear 45LEAR
- Aircraft serial: 45214
- Aircraft time: 3,631 hours, 2,694 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LEFT BATTERY WOULD NOT COME ONLINE AFTER DEPRESSING THE BATTERY SWITCH MULTIPLE TIMES FAST. THE MAINTENANCE PROVIDER DETERMINED THE LEFT BATTERY SWITCH WAS DEFECTIVE AND REPLACED IT WITH A NEW SWITCH. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
